Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 16595, 14 pages
http://dx.doi.org/10.1155/2007/16595
Research Article

Spectral Theory from the Second-Order q-Difference Operator

Institut Préparatoire aux Etudes d'Ingénieur de Bizerte, Université du 7 novembre Carthage, Route Menzel Abderrahmene Bizerte, Zarzouna 7021, Tunisia

Received 24 October 2006; Revised 28 January 2007; Accepted 28 February 2007

Academic Editor: Petru Jebelean

Copyright © 2007 Lazhar Dhaouadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990.
  2. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of London, vol. 46, pp. 253–281, 1908. View at Google Scholar
  3. F. H. Jackson, “On a q-definite integrals,” Quarterly Journal of Pure and Application Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  4. H. Exton, “A basic analogue of the Bessel-Clifford equation,” Jnānābha, vol. 8, pp. 49–56, 1978. View at Google Scholar
  5. H. T. Koelink and R. F. Swarttouw, “On the zeros of the Hahn-Exton q-Bessel function and associated q-Lommel polynomials,” Journal of Mathematical Analysis and Applications, vol. 186, no. 3, pp. 690–710, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. F. Swarttouw, The Hahn-Exton q-Bessel functions, Ph.D. thesis, The Technical University of Delft, Delft, The Netherlands, 1992.
  7. T. H. Koornwinder and R. F. Swarttouw, “On q-analogues of the Fourier and Hankel transforms,” Transactions of the American Mathematical Society, vol. 333, no. 1, pp. 445–461, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. D. Abreu, J. Bustoz, and J. L. Cardoso, “The roots of the third Jackson q-Bessel function,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 67, pp. 4241–4248, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. N. Dunford and J. T. Schwartz, Linear Operators—Part II: Spectral Theory. Self Adjoint Operators in Hilbert Space, John Wiley & Sons, New York, NY, USA, 1963.